# SDR 7EMA409020711

- Difficulty date: February 6, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N409EM
- Make and model: Snias AS350B2
- Aircraft serial: 2946
- Aircraft time: 7,734 hours, 14,791 cycles
- Engine: Lyc LTS101700D2
- Engine time: 8,129 hours, 9,853 cycles
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33633261
- Condition: Failed
- Location: Tail Rotor
- Part time: 301 hours, 639 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM ICT, 10 MINUTES INTO FLIGHT.  PILOT NOTICED A HIGH FQUEQUENCY VIBRATION IN THE TAIL ROTOR PEDALS.  ACFT DIVERTED AND MADE A PRECAUTIONARY LANDING.  ACFT WAS PLACED OUT OF SERVICE FOR FURTHER INSPECTIONS AND REPAIRS.   VIBRATION WAS DETERMINED TO BE DETERIORATION OF LAMINATED TAIL ROTOR BEARINGS.  TAIL ROTOR WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT IN ACCORDANCE WITH MANUFACTURERS MAINTENANCE MANUAL.  ALL REQUIRED INSPECTIONS CARRIED OUT AND AIRCRAFT WAS RETURNED TO SERVICE.
